Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

A compendium of pseudoholomorphic beasts in R×(S¹×S²)

Clifford Henry Taubes

Geometry & Topology 6 (2002) 657–814

DOI: 10.2140/gt.2002.6.657

Forward citations
M Hutchings, M C Sullivan, The periodic Floer homology of a Dehn twist, Algebraic & Geometric Topology 5 (2005) 301
M Hutchings, M C Sullivan, Rounding corners of polygons and the embedded contact homology of T³, Geometry & Topology 10 (2006) 169
R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geometry & Topology 10 (2006) 955
C H Taubes, Pseudoholomorphic punctured spheres in R×(S¹×S²): Properties and existence, Geometry & Topology 10 (2006) 785
C H Taubes, Pseudoholomorphic punctured spheres in R × (S1× S2): Moduli space parametrizations, Geometry & Topology 10 (2006) 1855
J von Bergmann, Pseudoholomorphic maps into folded symplectic four-manifolds, Geometry & Topology 11 (2007) 1